Jump to content

Isabella

Members
  • Content Count

    1
  • Joined

  • Last visited

About Isabella

  • Rank
    Newbie

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. I'm wondering if anyone else experiences this or has even heard of this before... I'll have to start from the beginning. About ten years ago (when I was 13 yrs old) I took Accutane for severe acne and the medication worked wonderfully by clearing up my face completely. In addition, as a teenager I was always quick to blush when put into an uncomfortable situation, which happened a lot. It was mostly facial blushing and I just chalked it all up to being young and shy. I always thought I'd grow out of it. However, ten years later my blushing keeps getting worse and worse. Not only do I blush on my face, but all over my neck, my chest, my arms, my back and sometimes even on my legs!! I get so blotchy very easily. I finally gathered the courage to say something to my doctor. It turns out she thinks a little-known side affect of Accutane might be blushing. She said she had a patient a long time ago that complained of the same thing. I guess it does something to your capillaries and makes it very easy for your skin to blush. I'm just wondering if anyone out there can provide any other insights on this topic. I've tried doing some research on this subject but I've pretty much come up empty handed. It's such an embarrassing problem though! I practically turn purple sometimes!! Anyone ever come across this before?
×
×
  • Create New...